# SDR FDKA200710302

- Difficulty date: October 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 15,802 hours, 14,961 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6005 MCO (0925 PHX LCL) - RUDDER SYSTEM 1 AND 2 INOP MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED NR 2 SYS RUDDER PRESS SWITCH.
